# SDR SWAA2020040821913

- Difficulty date: February 26, 2020
- Submitted: April 8, 2020
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 59,169 hours, 33,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT DRAIN MAST FITTING AT B.S. 990; BETWEEN STRINGERS 24 AND 25 LEFT; AROUND GROUND WIRE ATTACH POINT / REMOVED AFT DRAIN MAST FITTING AT BS 990 BETWEEN STRINGERS 24-25 LH AND REPLACED DUE TO NO ALLOWABLE DAMAGE IN SRM. IAW SRM 51-40-02 AND DRAWING 197A7443
